# SDR F3LA202505250242

- Difficulty date: May 23, 2025
- Submitted: May 25, 2025
- Operation: Air carrier
- Aircraft: N712FR
- Make and model: Airbus A321-211
- Aircraft serial: 07204
- Aircraft time: 28,057 hours, 12,124 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P2721
- Condition: Odor
- Location: Zone 100
- Part time: 22,289 hours, 35,495 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR EVENT IN COCKPIT MOMENTARY ODOR IN DESCENT BELOW 10,000 BUT DISIPATED QUICKLY. CAME BACK STRONG AT GATE WHEN APU BLEED TURNED ON. FA'S ALSO NOTED ODOR AROUND ROW 27 W/APU BLEED ON.
